# SDR GTIA2022092336682

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 30,542 hours, 11,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: No Test
- Location: Zone 900
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 - FLIGHT ATTENDANT EMERGENGY FLISHLIGHT NOT TESTIN-REMOVED AND REPLACED L1 F/A EMERGENCY FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD
